Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to: ``Reflexive modules over certain differential polynomial rings'' [Proc. Amer. Math. Soc. 73 (1979), no. 3, 313-318; MR 80e:16002]


Author: A. Haghany
Journal: Proc. Amer. Math. Soc. 82 (1981), 314
MSC: Primary 16A49; Secondary 13C10
DOI: https://doi.org/10.1090/S0002-9939-1981-0609676-5
Original Article: Proc. Amer. Math. Soc. 73 (1979), 313-318.
MathSciNet review: 609676
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A49, 13C10

Retrieve articles in all journals with MSC: 16A49, 13C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609676-5
Article copyright: © Copyright 1981 American Mathematical Society